# SDR DALA14017140938

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 64,486 hours, 48,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, CRACK EMINATING FROM FASTENER AT BS 1437 JUST BELOW RT SKATE ANGLE.  HFEC VERIFIED, REF NR 102, COMPLETED REPAIR IAW PRI 524140-14, REV ORIG WAITING FOR FINAL ER/A.
